# SDR 98ZZZX134

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D3FT1
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY FOR OVERHAUL, FOUND UNAPPROVED REPAIRS TO THE MAIN HOUSING IDLER GEAR PUMP SOCKET.  THE IDLER GEAR STUD FELL OUT WHEN TURNED UPSIDE DOWN.  THIS IS TO BE A PRESSURE FIT. THE STUD WAS STAKED IN 4 PLACES BY USE OF PRICK PUNCH. ALSO FOUND SEVERE SCORING OF THE PUMP WALLS.
